# SDR CALA2025091108761

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N27287
- Make and model: Boeing 737-8
- Aircraft serial: 60709
- Aircraft time: 8,958 hours, 3,099 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR ANNUNCIATOR LIGHT IS ON WITH DOOR CLOSED.  FWD ENTRY FWD ENTRY ANNUNCIATOR ILLUMINATED ABOVE 100KTS ON T/O. EXTINGUISHED BY 4000 FT. FOLLOWING FIM REFERENCE: 52-20 TASK 801, PERFORMED DOOR INDICATION SENSOR TEST, TEST PASSED FAULT DETERMINED TO BE INTERMITTENT.
